A class of stationary nonlinear Maxwell systems

dc.contributor.authorMiranda, Fernando
dc.contributor.authorRodrigues, José Francisco
dc.contributor.authorSantos, Lisa
dc.date.accessioned2009-11-12T18:00:56Z
dc.date.available2009-11-12T18:00:56Z
dc.date.issued2009
dc.description.abstractWe study a new class of electromagnetostatic problems in the variational framework of the subspace of $W^{1,p}(\Omega)^3$ of vector functions with zero divergence and zero normal trace, for $p>6/5$, in smooth, bounded and simply connected domains $\Omega$ of $\mathbb R^3$. We prove a Poincaré-Friedrichs type inequality and we obtain the existence of steady-state solutions for an electromagnetic induction heating problem and for a quasi-variational inequality modelling a critical state generalized problem for type-II superconductors.por
dc.distributioninternationalpor
dc.identifier.citation"Mathematical Models and Methods in Applied Sciences". ISSN 0218-2025. 19:10 (2009) 1883-1905.por
dc.identifier.doi10.1142/S0218202509003966por
dc.identifier.eissn1793-6314
dc.identifier.issn0218-2025por
dc.identifier.urihttps://hdl.handle.net/1822/9725
dc.language.isoengpor
dc.peerreviewedyespor
dc.publisherWorld Scientific Publishingpor
dc.relation.publisherversionwww.worldscinet.com/m3aspor
dc.rightsopenAccesspor
dc.subjectElectromagnetostatic problemspor
dc.subjectVariational methodspor
dc.subjectVariational inequalitiespor
dc.subjectSuperconductivity modelspor
dc.subject.wosScience & Technologypor
dc.titleA class of stationary nonlinear Maxwell systemspor
dc.typearticlepor
dspace.entity.typePublicationen
oaire.citationEndPage1905por
oaire.citationIssue10por
oaire.citationStartPage1883por
oaire.citationVolume19por
sdum.journalMathematical Models and Methods in Applied Sciencespor
sdum.number10por
sdum.pagination1883-1905por
sdum.publicationstatuspublishedpor
sdum.volume19por

Ficheiros

Pacote original

A mostrar 1 - 1 de 1
A carregar...
Nome:
fm_ls_jfr_RepositoriUM.pdf
Tamanho:
376.23 KB
Formato:
Adobe Portable Document Format